On Penney's Cayley transform of a homogeneous Siegel domain

Takaaki Nomura

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


In this paper we introduce a Cayley transform C of a homogeneous Siegel domain D as a slight modification of Penney's one. We give an explicit formula to the inverse map of C, and thus clarify the biholomorphic nature of C in a direct and visible manner. When D is quasisymmetric, our Cayley transform C is shown to be naturally coincident with Dorfmeister's one. A phenomenon which does not appear in the case of quasisymmetric domains is presented by an example in the last section.

Original languageEnglish
Pages (from-to)185-206
Number of pages22
JournalJournal of Lie Theory
Issue number1
Publication statusPublished - 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'On Penney's Cayley transform of a homogeneous Siegel domain'. Together they form a unique fingerprint.

Cite this